CaltechAUTHORS
  A Caltech Library Service

Nonlinear stability conditions and a priori estimates for barotropic hydrodynamics

Holm, Darryl D. and Marsden, Jerrold E. and Ratiu, T. and Weinstein, Alan J. (1983) Nonlinear stability conditions and a priori estimates for barotropic hydrodynamics. Physics Letters A, 98 (1-2). pp. 15-21. ISSN 0375-9601. http://resolver.caltech.edu/CaltechAUTHORS:20100812-143646961

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

542Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100812-143646961

Abstract

A method developed by Arnold to prove nonlinear stability of certain steady states for ideal incompressible flow in two dimensions is extended to the barotropic compressible case. The results are applied to plane shear flow.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/0375-9601(83)90534-0DOIUNSPECIFIED
Additional Information:© 1983 North Holland. Received 29 June 1983. Available online 19 September 2002. 1 Partially supported by DOE contract ATO382ER12097. We are grateful to Ron DiPerra, Tom Deale, Andy Majda, D. ter Haar, and Steve Wan for their helpful comments on various aspects of this work. 2 Partially supported by NSF grant MCS 81-01642.
Funders:
Funding AgencyGrant Number
Department of EnergyATO3-82ER 12097
NSFMCS 81·01642
Record Number:CaltechAUTHORS:20100812-143646961
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100812-143646961
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19417
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:13 Aug 2010 16:37
Last Modified:22 Jul 2013 23:08

Repository Staff Only: item control page